# SDR QXEA200300935

- Difficulty date: July 30, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 2,028 hours, 1,405 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- UPPER CORE COWL HAS FOD DAMAGE AT 12 O'CLOCK POSITION OF NR 1 ENGINE.  REPAIRED IAW HORIZON AIR EA R-54-33 AND REO 670-54-23-129.
